# SDR R61A20100578

- Difficulty date: December 27, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N165HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000291
- Aircraft time: 4,042 hours, 2,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED TWICE AFTER POWER UP EMERGENCY LIGHTS CAME ON AND EMERGENCY LIGHT BATTERY FAULT ON EICAS.  MX PERFORMED OPS CHECK OF ALL LIGHTS ON FA PANELS PER EMB AMM OPS CHECK NORMAL AC OK FOR SERVICE.
